# SDR DXTA2023011078200

- Difficulty date: January 9, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N824QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000062
- Aircraft time: 1,414 hours, 813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 008163
- Condition: Abnormal
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: DURING EMERGENCY LIGHT TEST ON A COLD PLANE, IN THE ON POSITION, THE EMERGENCY LIGHTS DO NOT COME ON. IN THE ARMED POSITION THE EMERGENCY LIGHTS COME ON. TOOK POWER COMPLETELY OFF THE PLANE, (RESET) AND NO CHANGE. // SIGNOFF// ON INITIAL OPS CHECK NOTED EMERGENCY LIGHTS OPERATING CORRECTLY IN ON POSITION AND ARMED POSITION. TIUED OPS CHECK AGAIN AND VERIFIED NO LIGHTS IN ON POSTION AND LIGHTS OPERATING IN ARM POSMON. CHECKED ALL 5G SWITCHES WITH NO CHANGE. GAINED ACCESS TO ALL FOUR EMERGENCY BATTERIES  AND VERIFIED NO FUSES BLOWN. GAINED ACCESS TO EMERGENCY BATTERY RELAY AND VERIFIED OPERATION. REPOSITIONED EMERGENCY BATTERY 1AND 4 AND NOTED EMERGENCY UGHTS OPERATE AS INTENDED. REPOSMONED BATTERY 1 TO ORIGINAL LOCATION. REPLACEMENT FOR EMERGENCY BATTERY 4 ON ORDER. 1/10 REMOVED AND REPLACED EMERGECNY BATTERY FOUR WITH A CUSTOMER SUPPLIED REPAIRED UNIT. COMPLETED CHARGE OF EMERGNCY BATTERY AND COMPLETED OPS CHECK WITH NO DEFECTS NOTED. CLOSED ACCESS. WORK COMPLETED WITH REFERENCE TO CE700 AMM 33•50-05 AND 33·50-00,
